A possible Juvederm complication?

Hi, I had juvederm about 5 weeks ago to my lip area and a tiny line one a wrinkle on my forehead. After the injection I had swelling which on my lips went down but on my forehead was around 2mm all around it. My nurse said it was swelling which could take a couple of weeks to settle and to leave it. 4 weeks after treatment I gently rubbed up and down once to help smooth it and it seems to have aggravated it more still being swelled. It isn't red but is a little uncomfortable. I can notice the swelling at certain angles and light. I am worried it will stay like this and hope the fluid around it will settle. By rubbing it whats the worse damage I could have done? I don't mind that the treatment wasn't successful but will I be left with this until it wears off. Thank you for your time and look forward to hearing from you

Generally, if you have waited a full week and it’s still not good, it’s time to go back to your doctor/nurse to have them look at it.   There is an easy way to eliminate Juvederm bumps which is outlined in this article!  Hope this helps, Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers need and deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes!